# SDR FDEA201008303192

- Difficulty date: August 30, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: AEA01231
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT EXISTING REPAIR FOUND ON LT MLG OVER PRESSURE PANEL TOP SURFACE AT STA 1441 TO STA 1461.  EXISTING REPAIR ON LT MLG OVER PRESSURE PANEL TOP SURFACE BETWEEN  STA 1441 TO STA 1461.  FOUND PREVIOUSLY ACCOMPLISHED AND NOT IAW APPROVED DATA.  EXISTING REPAIR REMOVED IAW SRM 51-33-01 VOL II, REV 96.   NEW REPAIR ACCOMPLISHED IAW DWG 3G10530000, REV 0.  EO 8-5100-7-5001A7 PT.1.  THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
